Skip to Main content Skip to Navigation
Journal articles

An efficient algorithm for globally minimizing a quadratic function under convex quadratic constraints

Document type :
Journal articles
Complete list of metadatas

https://hal.univ-lorraine.fr/hal-01636775
Contributor : Hoai An Le Thi <>
Submitted on : Thursday, November 16, 2017 - 11:27:12 PM
Last modification on : Thursday, November 16, 2017 - 11:27:12 PM

Links full text

Identifiers

Collections

Citation

Le Thi Hoai An. An efficient algorithm for globally minimizing a quadratic function under convex quadratic constraints. Mathematical Programming, Springer Verlag, 2000, 87 (3), pp.401 - 426. ⟨10.1007/s101070050003⟩. ⟨hal-01636775⟩

Share

Metrics

Record views

83